# SDR IPXA2018082983303

- Difficulty date: August 17, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 57,093 hours, 19,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20057
- Condition: Cracked
- Location: Bs 785.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS ON THE FRONT SPAR STIFFENER,  UPPER SIDE AT BS 785.9, LBL 11.  REPAIRED IAW SRM 57-10-10-2R-2, REPAIR 2, REV 72, AND EO B767-5740-58151-A.
